Skip to Main content Skip to Navigation
Journal articles

On Product Minimal Lagrangian Submanifolds in Complex Space Forms

Abstract : In this paper we consider minimal Lagrangian submanifolds in n-dimensional complex space forms. More precisely, we study such submanifolds which, endowed with the induced metrics, write as a Riemannian product of two Riemannian manifolds, each having constant sectional curvature. As the main result, we give a complete classification of these submanifolds.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03722540
Contributor : Kathleen TORCK Connect in order to contact the contributor
Submitted on : Wednesday, July 13, 2022 - 2:36:40 PM
Last modification on : Thursday, July 14, 2022 - 3:55:32 AM

Links full text

Identifiers

Collections

Citation

Xiuxiu Cheng, Zejun Hu, Marilena Moruz, Luc Vrancken. On Product Minimal Lagrangian Submanifolds in Complex Space Forms. The Journal of Geometric Analysis, Springer, 2021, 31 (2), pp.1934-1964. ⟨10.1007/s12220-019-00328-7⟩. ⟨hal-03722540⟩

Share

Metrics

Record views

4